# SDR SIMA200121901

- Difficulty date: July 31, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 2530 · Buffet/Galleys
- Part: Beam
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBB INSPECTION, FOUND CORROSION ON THE GALLEY CENTER BEAM.  CORROSION WAS REMOVED AND REPAIR WAS CARRIED OUT IAW EMB REPAIR STATEMENT.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
